# SDR 04365647

- Difficulty date: December 30, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MSG AFTER TAKEOFF.  REMOVED AND REPLACED RETURN TO SEAT BULBS DUE TO WRONG PART NUMBER.  ALSO, REPLACING LAV SMOKE DETECTOR (EICAS MESG BUT NO AUDIBLE WARNING).
